# SDR AALA202502255349

- Difficulty date: February 19, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 32,112 hours, 3,879 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100260201
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WELS (WIRELESS EMERGENCY LIGHTING SYSTEM) ONLY REPORTING 28 OUTOF 29 UNITS. MAINTENANCE REPLACED WBU24. IAW B787-AMM-33-50-71-N7A-421A-A.
